# SDR SCNA20220712076

- Difficulty date: May 20, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-8H4
- Aircraft serial: 32578
- Aircraft time: 54,921 hours, 37,263 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  CORROSION. RH WING, FWD OF FWD SPAR HAS CORROSION WHERE REFUELING PANEL LATCH CONTACTS STRUCTURE, WS 372 APPROX. (MARKED).   RESOLUTION: 7/09/2022  REPAIRED RH WING FWD SPAR AT REFUELING PANEL LATCH AREA IAW SCA ENG-57SCA-10983 AND ATS ENGINEERING 22-01773 REV 1R THIS IS TIME LIMITED REPAIR REPLACE REPAIR WITHIN 24 MONTHS NOT TO EXCEED 3000 CYCLES.
